ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Path-integral derivation of the superconformal anomaly for the Wess-Zumino model

Mehta, Mayank R (1991) Path-integral derivation of the superconformal anomaly for the Wess-Zumino model. In: Physical Review D – Particles and Fields, 44 (4). pp. 1228-1238.

[img] PDF
path_integral.pdf - Published Version
Restricted to Registered users only

Download (823kB) | Request a copy
Official URL: http://prd.aps.org/abstract/PRD/v44/i4/p1228_1


Fujikawa's method of evaluating the anomalies is extended to the on-shell supersymmetric (SUSY) theories. The supercurrent and the superconformal current anomalies are evaluated for the Wess-Zumino model using the background-field formulation and heat-kernel regularization. We find that the regularized Jacobians for SUSY and superconformal transformations are finite. The results can be expressed in a form such that there is no supercurrent anomaly but a finite nonzero superconformal anomaly, in agreement with similar results obtained using other methods.

Item Type: Journal Article
Publication: Physical Review D – Particles and Fields
Publisher: The American Physical Society
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 26 Nov 2010 05:26
Last Modified: 26 Nov 2010 05:26
URI: http://eprints.iisc.ac.in/id/eprint/34036

Actions (login required)

View Item View Item